# SDR WTAA970159

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE REPORTED ON LANDING.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION IAW EMB120 MM 5-50-08, NO DEFECTS NOTED.  AIRCRAFT RETURN TO SERVICE.  (M)
